Foliazioni di Monge-Ampère e classificazione olomorfa

Giorgio Patrizio

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-B, Issue: 2, page 299-321
  • ISSN: 0392-4041


We shall describe some developements of the theory of Monge-Ampère foliations and of its applications to the classification of non compact complex manifolds.

How to cite


Patrizio, Giorgio. "Foliazioni di Monge-Ampère e classificazione olomorfa." Bollettino dell'Unione Matematica Italiana 8-B.2 (2005): 299-321. <>.

abstract = {Si illustrano alcuni sviluppi della teoria delle foliazioni di Monge-Ampère e delle sue applicazioni alla classificazione delle varietà complesse non compatte.},
author = {Patrizio, Giorgio},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {6},
number = {2},
pages = {299-321},
publisher = {Unione Matematica Italiana},
title = {Foliazioni di Monge-Ampère e classificazione olomorfa},
url = {},
volume = {8-B},
year = {2005},

AU - Patrizio, Giorgio
TI - Foliazioni di Monge-Ampère e classificazione olomorfa
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/6//
PB - Unione Matematica Italiana
VL - 8-B
IS - 2
SP - 299
EP - 321
AB - Si illustrano alcuni sviluppi della teoria delle foliazioni di Monge-Ampère e delle sue applicazioni alla classificazione delle varietà complesse non compatte.
LA - ita
UR -
ER -


  1. ABATE, M. - PATRIZIO, G., Finsler Metrics - A Global Approach. (with applications to geometric function theory), Springer Lecture Notes n. 1591Springer Verlag, Berlin (1994). Zbl0837.53001MR1323428
  2. ABATE, M. - PATRIZIO, G., Finsler Metrics - Kèlher Finsler manifolds of constant holomorphic curvature, Int. J. of Math., 8 (1997), 169-186. Zbl0891.53056MR1442434
  3. AGUILAR, R. - BURNS, D., On the algebraicization of certain Stein anifolds, Preprint 2001, arXiv:math.CV/0010287. 
  4. AHLFORS, L. V., Conformal Invariants, Mc Graw Hill, New York (1973). Zbl0272.30012MR357743
  5. BEARDON, A. F., A Primer on Riemann Surfaces, Cambridge University Press, Cambridge (1984). Zbl0546.30001MR808581
  6. BEDFORD, E. - BURNS, D., Holomorphic Mapping of Annuli in C n and the Associated Extremal Function, Ann. Sc. Nor. Sup. Pisa, VI (1979), 381-414. Zbl0422.32021MR553791
  7. BEDFORD, E. - KALKA, M., Foliations and Complex Monge-Ampère Equations, Comm. Pure App. Math., 30 (1977), 543-571. Zbl0351.35063MR481107
  8. BEDFORD, E. - TAYLOR, B. A., A new capacity for plurisuharmonic functions, Acta Math., 149 (1982), 1-41. Zbl0547.32012MR674165
  9. BERTELOOT, F. - PATRIZIO, G., A Cartan theorem for proper holomorphic mappings of complete circular domains, Advances in Math., 153 (2000), 342-352. Zbl0962.32020MR1770933
  10. BLAND, J. - DUCHAMP, T., Moduli for Pointed Convex Domains, Invent. Math., 104 (1991), 61-112. Zbl0731.32010MR1094047
  11. BURNS, D., Curvature of the Monge-Ampère foliation and parabolic manifolds, Ann. of Math., 115 (1982), 349-373. Zbl0507.32011MR647810
  12. BURNS, D., On the Uniqueness and Characterization of Grauert Tubes, In Complex Analysis and Geometry, Dekker Lecture Notes in Pure and Appl. Math., 173 (1995), 119-133. Zbl0921.32006MR1365971
  13. BURNS, D. and HIND, R., Symplectic geometry and the uniqueness of Grauert tubes, Geom. and Funct. Anal., 11 (2001), 1-10. Zbl0980.32013MR1829639
  14. BURNS, D. - HALVERSCHEID, S. - HIND, R., The geometry of Grauert tubes and complexification of symmetric spaces, Duke Math. J., 118 (2003), 465-491. Zbl1044.53039MR1983038
  15. CARTAN, H., Les fonctions de deux variables complexes et le problème de représentation analytique, J. Math. Pures Appl., (9) 10 (1931), 1-114. 
  16. DEMAILLY, J. P., Mesures de Moge-Ampère et caractérizasatio géométrique des variétés algébriques affines, Bull. Soc. Math. France, Memoire, 19 (1985). Zbl0579.32012MR813252
  17. DUCHAMP, T. - KALKA, M., Singular Monge-Ampére foliations, Math. Ann., 325 (2003), 187-209. Zbl1050.53062MR1957270
  18. FORNAESS, J. E. - SIBONY, N., Complex dynamics in higher dimensions, Complex Potential Theory, NATO ASI Series, Mathematical and Physical Sciences-Vol. 439 (1994), 131-186. Zbl0811.32019MR1332961
  19. GUILLEMIN, V. - STENZEL, M., Grauert Tubes and the Homogeneous Monge-Ampère Equation, J. of Diff. Geometry, 34 (1991), 561-570. Zbl0746.32005MR1131444
  20. GRAUERT, H., On Levi's problem and the imbedding of real-analytic manifolds, Ann. Math., 68 (1958), 460-472. Zbl0108.07804MR98847
  21. GREENE, R. E. - KRANTZ, G., Deformation of Complex Structures, estimates of ¯ Equation and Stabilty of the Bergmann Kernel, Adv. of Math., 43 (1982), 1-86. Zbl0504.32016MR644667
  22. HALVERSCHEID, S., Maximal domains of definiton of adapted complex structures of symmetric spaces of non-compact type, Schriftenreihe des Graduiertenkollegs Geometrie und Mathematische Physik, 39 (2001) Bochum: Univ. Bochum, Institut für Mathematik. Zbl0985.32010
  23. HALVERSCHEID, S. - IANNUZZI, A., Maximal complexifications of certain homogeneous Riemannian manifolds, Trans. Am. Math. Soc., 355 (2003), 4581-4594. Zbl1039.32009MR1990763
  24. HUCKLEBERRY, A. T. - WOLF, J. A., Cycles Spaces of Flag Domains: A Complex Geometric Viewpoint, Preprint 2002, arXiv:math.RT/0210445. Zbl1084.22011MR1922101
  25. KALKA, M. - PATRIZIO, G., Polynomial Solutions of the Complex Homogeneous Monge-Ampère Equation, Michigan Math. J., 52 (2004), 243-251. Zbl1058.32024MR2069798
  26. KAN, SU-JEN, On rigidity of Grauert tubes over homogeneous Riemannian manifolds, To appear in J. reine angew. Math. Zbl1069.53040MR2108219
  27. KLIMEK, M., Pluripotential Theory, London Mathematical Society Monographs New Series, 6, Oxford (1991). Zbl0742.31001MR1150978
  28. KOEBE, P., Über die Uniformisierung beliebiger analityscher Kurven, Göttinger Nachr. (1907), 191-210 e 633-669. 
  29. LEMPERT, L., La métrique de Kobayashi et la représantation des domaines sur la boule, Bull. Soc. Math. France, 109 (1989), 427-474. Zbl0492.32025MR660145
  30. LEMPERT, L., Complex Structures on the Tangent Bundle of Riemannian Manifolds, In Complex Analysis an and geometry, Plenum Press, (1993), 235-251. Zbl0798.53040MR1211884
  31. LEMPERT, L., Holomorphic invariants, normal forms, and the moduli space of convex domains, Annals of Math., 128 (1988), 43-78. Zbl0658.32015MR951507
  32. LEMPERT, L., SZÖKE, R., Global Solutions of the Homogeneous Complex Monge-Ampère Equation and Complex Structures on the Tangent Bundle of Riemannian Manifolds, Math. Ann., 290 (1991), 689-712. Zbl0752.32008MR1119947
  33. MATSUSHIMA, Y., On tube domains, In Symmetric Spaces, short Courses presented at Washington Univ., Pure appl. Math.8, Dekker, New York (1972), 255-270. Zbl0232.32001MR402135
  34. PATRIZIO, G.Parabolic Exhaustions for Strictly Convex Domains, Manuscripta Math., 47 (1984), 271-309. Zbl0581.32018MR744324
  35. PATRIZIO, G., A Characterization of Complex Manifolds Biholomorphic to a Circular Domain, Math. Z., 189 (1985), 343-363. Zbl0591.32030MR783561
  36. PATRIZIO, G. - WONG, P. M., Stability of the Monge-Amère Foliation, Math. Ann., 263 (1983), 13-29. Zbl0512.32013MR697327
  37. PATRIZIO, G. - WONG, P. M., On Stein Manifolds with Compact Symmetric Center, Math. Ann., 289 (1991), 355-382. Zbl0729.32003MR1096176
  38. PATRIZIO, G. - TOMASSINI, A., A Characterization of Affine Hyperquadrics, To appear in Annali di Matematica Pura e App. Zblpre05058524
  39. POINCARÉ, H., Les fonctions analytiques de deux variables et la représantation conforme, Rend.Circ. Matem. Palermo, 23 (1907), 185-220. 
  40. POINCARÉ, H., Sur l'uniformisation des fonctions analytiques, Acta Math., 31 (1908), 1-63. MR1555036
  41. STOLL, W., The Characterization of Strictly Parabolic Manifolds, Ann. Sc. Nor. Sup. Pisa, VII (1980), 87-154. Zbl0438.32005MR577327
  42. SZÖKE, R., Complex Structures on the Tangent Bundle of Riemannian Manifolds, Math. Ann., 291 (1991), 409-428. Zbl0749.53021MR1133340
  43. SZÖKE, R., Adapted Complex Structures and Riemannian homogeneous spaces, Ann. Pol. Math., LXX (1998), 215-220. Zbl0966.53038MR1668726
  44. TOTARO, B., Complexifications of nonnegatively curved manifolds, J. Eur. Math. Soc. (JEMS), 5 (2003), 69-94. Zbl1040.32006MR1961135
  45. VESENTINI, E., Variations on a theme of Carathéodory, Ann. Sc. Nor. Sup. Pisa, VI (1979), 39-68. Zbl0413.46039MR529475
  46. VESENTINI, E., Complex geodesics, Comp. Math., 44 (1981), 375-394. Zbl0488.30015MR662466
  47. WHITNEY, H. - BRUHAT, F., Quelques propriétés fondamentales des ensembles analytiques-réels, Comment. Math. Helv., 22 (1959), 132-160. Zbl0100.08101MR102094
  48. WONG, P. M., Geometry of the homogeneous complex Monge-Ampère equation, Inv. Math., 67 (1982), 261-274. Zbl0555.32009MR665157
  49. WONG, P. M., On Umbilical Hypersurfaces and Uniformization of Circular Domains, Proc. Symp. in Pure Math., 41 (1984), 225-252. Zbl0587.32029MR740886

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.